# SDR ABXA9801087

- Difficulty date: November 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N982AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47317
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Support
- Part number: 3916209502
- Condition: Cracked
- Location: Bs 680
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND FLOORBEAM SUPPORT CRACKED STATION 680 AND RBL 44.  REPLACED SUPPORT FITTING IAW DC9 SRM 51-30-1 AND 51-30-2.
